MathSciNet Relay Station
MathSciNet bibliographic data
MR1244942 47E05 (34B20 34L05 34L40)
Gesztesy, F. A complete spectral characterization of the double commutation method. J. Funct. Anal. 117 (1993), no. 2, 401–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement